# SDR AALA201908219010

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 56,619 hours, 27,363 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3749
- Part serial: 1215
- Condition: Odor
- Location: Galley
- Part time: 33,882 hours, 12,599 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: ELECTRICAL SMELL FROM FWD GALLEY - CHILLER. REMOVED AND REPLACED FWD GALLEY CHILLER IAW AMM 25-34-51-400-001-A. OPERATIONAL TEST IAW AMM 25-34-51 CHECKS GOOD.
